# SDR U2RA2024090800043

- Difficulty date: August 8, 2024
- Submitted: September 8, 2024
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 94,876 hours, 15,420 cycles
- Engine: Pwa PW4056
- System (JASC): 5755 · Spoilers
- Part: Rub Strip
- Part number: 65B022503448
- Condition: Worn
- Location: Zone 600
- Part time: 94,876 hours, 15,420 cycles
- Component: Spoiler, Boeing
- Component part number: 65B0225041
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HAECO XMN (TX9Y778Y) NRC#: KUL7419 THE INBOARD FIBERGLASS RUB STRIP OF RHW NO.12 SPOILER FOUND DAMAGED (BROKEN FIBERS). IN ADDITIONAL, WATER CONTAMINATION UPPER SKIN WAS FOUND DURING X-RAY INSPECTION.
